| Catalog Number |
106697 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/09/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that an external fluid leak was observed from the pressure sensor of a prismaflex m100 set during priming.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
H11: the device was received for evaluation.Visual inspection of the actual sample did not identify any product abnormality that could have contributed to the reported condition.An air leak test was performed at 2 bar pressure, and a leak was observed at the level of the set access post-pump pod.This component is manufactured by a vantive external supplier.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The reported condition was verified.The cause of the pod defect was determined to be related to supplier manufacturing, and the issue is being further investigated.Nonconformance records have been opened to address this issue.Should additional relevant information become available, a supplemental report will be submitted.